Advertisement

Reactions Weekly

, Volume 1760, Issue 1, pp 111–111 | Cite as

Immunosuppressants

Epstein‐Barr virus‐associated smooth muscle tumors: 2 case reports
Case report
  • 41 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, a 24-year-old man and a 26-year-old woman developed Epstein‐Barr virus‐associated smooth muscle tumors while receiving immunosuppressive treatment with ciclosporin, mycophenolate sodium, prednisone, tacrolimus or rituximab [dosages, routes and duration of treatment to reaction onset not stated].

The 24-year-old man underwent a double lung transplant for cystic fibrosis complicated by pancreatic insufficiency, recurrent Pseudomonas respiratory infection, pancreatic cysts and diabetes. After transplant, he started receiving immunosuppressive treatment with mycophenolate sodium, prednisone and ciclosporin [cyclosporine]. Both recipient and donor were cytomegalovirus (CMV) IgG seropositive. The recipient was Epstein‐Barr virus (EBV) IgG negative and donor was EBC...

Reference

  1. Hirama T, et al. Epstein-Barr virus-associated smooth muscle tumors after lung transplantation. Transplant Infectious Disease 21: e13068, No. 3, Jun 2019. Available from: URL: http://doi.org/10.1111/tid.13068 - Canada

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations